Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the largest prime divisor of an odd perfect number. II

Authors: Peter Hagis and Wayne L. McDaniel
Journal: Math. Comp. 29 (1975), 922-924
MSC: Primary 10A40
MathSciNet review: 0371804
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved here that every odd perfect number has a prime factor greater than 100110.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A40

Retrieve articles in all journals with MSC: 10A40

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society